# SDR SWAA2016102509084

- Difficulty date: October 12, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 34,742 hours, 20,496 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION REAR SPAR LOWER VAPOR BARRIER WEB CRACKED AT BS 663, LBL 40.  REPAIRED WEB IAW EA.
